I think I may just "hire Bob out" to some pharmaceutical company as a side-effects tester! I have learned, among other things, if a drug has side-effects......he's gonna' have them. Not all of them, but one or two, anyway......and usually, not the "common" ones.
It's so disconcerting to have him experience the side-effects, for which he was given the drug in the first place!
We're back in the hospital so they can attempt to find the reason for his stomach pain and nausea. With all the testing that was done, in Dallas, (almost every inch of his body) in preparation for the Stem Cell Transplant (which may never happen), and all the testing that has been done here - you'd think there was an answer. Not so!
We know what it isn't .... we just don't know what it is! We're happy that it appears to be nothing serious. Why is it then that he still hurts, and is still nauseous? Is it something that is just going to have to "run its course"? Should he be expected just to "deal with it"?
He's being given drugs, both orally and in his IV, to try and fix the problem. Protonix for the acid reflux, and Carafate to coat the lining of his stomach. And yes, they also have side-effects! So, once he's over this - what will happen next!!!
Wonder how Pharmaceutical companies really do test for side-effects????? Hmmmmm.......